Operators on almost Hermitian manifolds
Source: J. Differential Geom. Volume 4, Number 1 (1970), 105-119.
First Page: Show Hide
Primary Subjects: 53.80
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
 C. C. Hsiung, Structures and operators on almost-Hermitian manifolds, Trans. Amer. Math. Soc. 122 (1966) 136-152.
 K. Kodaira and D. C. Spencer, On the variation of almost-complex structure, A Sympos. in Honor of S. Lefschetz, Princeton University Press, Princeton 1957, 139-150.
 A. Lichnerowicz, Theorie globale des connexions et des groupes d'holonomie, Cremonese, Rome, 1955.
Zentralblatt MATH: 0116.39101
 Y. Ogawa, On C-harmonic forms in a compact Sasakian space, Tohoku Math. J. 19 (1967) 267-296.